Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Open relation theorem without closedness assumptions


Author: Szymon Dolecki
Journal: Proc. Amer. Math. Soc. 109 (1990), 1019-1024
MSC: Primary 90C25; Secondary 46A30, 90C48
DOI: https://doi.org/10.1090/S0002-9939-1990-1012926-2
MathSciNet review: 1012926
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a convex relation such that the preimage of a bounded set has nonempty interior is lower semicontinuous throughout the algebraic interior of its domain. If, besides, the relation is closed-valued, then it is closed throughout the algebraic interior of its domain.


References [Enhancements On Off] (What's this?)

  • [1] A. M. Alexeev, V. M. Tikhomirov and S. V. Fomin, Optimal control, Nauka, 1979 (in Russian, French translation) Mir, 1982. MR 566022 (81g:49001)
  • [2] S. Banach, Théorie des opérations linéaires, Monograf. Mat. 1 (1932).
  • [3] J. Borwein, Convex relations in optimization and analysis, in Generalized Concavity in Optimization and Economics, Academic Press, New York, 1981, pp. 335-377.
  • [4] -, Automatic continuity and openness of convex relations, Proc. Amer. Math. Soc. 99 (1987), 49-55. MR 866428 (88a:46008)
  • [5] S. Dolecki, Abstract study of optimality conditions, J. Math. Anal. Appl. 73 (1980), 24-48. MR 560934 (81c:90075)
  • [6] R. Holmes, Geometric functional analysis and its applications, Springer-Verlag, New York, 1975. MR 0410335 (53:14085)
  • [7] S. Robinson, Regularity and stability for convex multivalued functions, Math. Oper. Res. 1 (1976), 130-143. MR 0430181 (55:3188)
  • [8] -, Stability theorems for systems of inequalities, Part II: differentiable nonlinear systems, SIAM J. Numer. Anal. 13 (1976), 497-513. MR 0410522 (53:14271)
  • [9] C. Ursescu, Multifunctions with convex closed graph, Czechoslovak Math. J. 7 (1975), 438-441. MR 0388032 (52:8869)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90C25, 46A30, 90C48

Retrieve articles in all journals with MSC: 90C25, 46A30, 90C48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1012926-2
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society